# SDR AALA202110193341

- Difficulty date: October 16, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 18,166 hours, 8,163 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Pin
- Condition: Kinked
- Location: Nr 3 Fire Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE  2 AGENT DISCHARGE LIGHT INOPERATIVE DURING TEST OF FIRE SYSTEM OPERATES DURING TEST OF LIGHT. MAINTENANCE FOUND #1 PIN KINKED ON #3 ENGINE FIRE BOTTLE PRESSURE SWITCH 8WE2. REPLACED FIRE BOTTLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-21-41 AMM 26-12-00 AND AMM 26-21-00.
